Couple people on this post are getting a bit cranky and need to check their e2 lol!
Most of the threads here are not at your body building doses. So you are out of TRT context of restoring useful T levels.
Taking a SERM, you are lowering your effective estrogen exposure. Great if you want to do that. An AI lowers effective E2 exposure. We do not deal with how ones E2 can be optimized VS differing SERM doses as there then cannot be any useful advance guidance to that situation.
You need to cool your jets and not impress your experiences on others and the forum when your situation is a population of one that does not apply to others.
@KSman hahaha well if that’s not the pot calling the kettle black. I’ve treated over 25k patients. I treat guys on TRT dosages every day professionally. How many have you treated? How many guys on this forum have ditched your AI necessity BS and feel BETTER? You say blanket statements like “most guys need 1mg Adex per 100mg test”. Sorry man. At that high of an AI 90% of my patients would have crashed estrogen let alone bone issues and immune system issues, not to mention coagulate cascade issues as well as serotonin deficiencies as well as lipid drama. Just like you preach body temp references for thyroid - it’s been proven OVER AND OVER that it does not correlate. Body temp is a function of serotonin. Also - you say everyone is iodine deficient. Where is everyone’s goiter? You remind me of someone who sits at home and doles our advice and people listen to you because you know medical terms. Kind of like people who walk into my office and diagnose themselves off of webmd. Sorry man. You don’t know your stuff. Just like your buddy @systemlord claiming yesterday overactive adrenals cause cushings disease and when I called him out he just edited his post. You guys seriously need to stay in your lane and stop messing people up.
You aren’t aware of his profession then?
I’ll chime in as a former AI zealot who has since started listening more to Physio than anyone else on here. AI’s worked well enough for me while on cycle, but when I reduced T doses to trt levels (anything under 250/week), I kept crashing my e2, even at adex doses well below what ksman has suggested.
I haven’t touched an AI in a year and I feel 1000 times better. Anxiety, ED issues, joint pains all went away.
I still remember when physio first appeared on these boards, and I thought ‘who is this joker? He’s totally contradicting ksman, and ksman knows everything!’ Then I learned what he does, and the more I read from him, the more I opened up to his… lojik.
The bullshit proliferated on this forum regarding E2, destroyed over a year of my life. I’m still not 100%.
Stop fucking with AI’s, people. Stop fucking with your e2.
Lower your dose, lose weight, lemon water! Anything but fucking arimidex.
Tell all of this to a guy who’s chest is burning, nipples super sensitive and having all the classic high E2 symptoms with a Total T of 376 ng/dL.
Sure I totally agree with lose the weight, but what is the guy supposed to do between now and then?
I get the feeling we are only hearing negative stories of AI users who have had bad experiences. I only just found out my E2 was 7.8 and have started doing .0625 and feel a lot better.
I’m not going to toss in the towel just because I ran into a little trouble, I’ll eventually find the correct dosage. An E2 of 70 pg/mL will not be allowed to happen if I have anything to say about it.
Bro! I just saw in another thread how you were saying you crashed your E2 AGAIN!
Why are you even taking that stuff dude. Have you not learned your lesson?
Bro. There is no correct dosage.
Your e2 was 7, and your STILL doing the AI… INSANITY!
E2 of 7.8 was dosing AI .250 EOD (1mg weekly), now is .0625 EOD (.25 weekly) and testing in 10 days. It’s no different if I dose the T dosage too high, reduce the dosage and retest.
If you do the math E2 is going to increase and was astounded at the 7.8 score, I didn’t feel that bad.
@anon10035199 I get it you have had a bad experience with anastrozole, most in this thread have had a bad experience.
This thread is attracting all the negative experiences like flies on horse manure, would like to hear positive experiences. The problem is forums tend to attract all those that are having problems with treatment.
Not just Anastrazole, But fucking with e2 in general.
I would bet that you are staying low. E2 doesn’t come back up instantly. For me it takes up to 3 weeks before I feel normal again and my e2 normalizes.
Have you made any improvements in your weight since starting TRT?
Have you tried warm lemon water everyday?
It pains me to see people with such low e2, stuck in this HORRIBLE cycle.
I hope the best for everyone on this forum.
@flipcollar haha thanks man. Love you mean it!
Agreed man. @anon10035199 it’s massiely unhealthy to mess with and just not needed 99% of the time
@systemlord I can tell you that 90% of my patients don’t use an AI and are massively successful.
I may have to start injecting 10-12 mg everyday and drop the AI if I can’t get E2 higher and stable.
The long term game is dropping the AI entirely after weight loss. Weight loss is already happening on diet alone, muscles are filling out without any effort.
I DO NOT plan to take AI’s long term, it’s a short term solution.
Why aren’t you in the gym man!?
Also, shouldn’t you do a few larger injections to get your e2 up?
Protocol is 20mg EOD, and E2 is a monster. I reduced the AI today and am feeling E2 climbing already. All I gotta do is inject testosterone without the AI and boom E2 is back up, but I have to be careful or E2 will raise too much and cause a blood pressure spike.
This E2 problem is raising my heart rate and blood pressure, any time I attempt a work out my heart rate doesn’t come down for quite awhile because E2 is too high. Then sleep suffers and I can’t lose my quality of sleep.
I need to get E2 in a good place.
I have never heard this or seen anything about E2 affecting Heart Rate. I know e2 can make you hold water, which in turn increases your BP.
But are you sure you aren’t overthinking this bro?
Can you be confusing low e2 symptoms for high? and in turn, continue lowering your e2? Its like, every time something goes wrong you think its your E2. What if it isn’t…
BRO… you have arimidex on hand, nothing to worry about if it goes a little high. Why not drop the AI and mess with your dose? For all you know, the AI is causing ALL your problems.
Id bet money on it.
My friend in town has a low SHBG, and he is taking ALOT of test, and does not have these issues. His e2 was 100. He felt fine. He started taking arimidex, (against my recommendation) and immediately felt like shit…
When I have low e2, my HR increases from anxiety. But ive never had an increase in HR from high e2.
Just about everyone I know that is using testosterone is doing so self administered and not one of them uses an ai. Not 1. I always told them they are crazy and they probably are regardless but they all seem to feel great. I recently tried 0.100 mg of arimidex just to see what it felt like and now I see why people feel like total garbage on arimidex. It at least made me feel like i never want to touch it again. It was fun while it lasted but goodbye arimidex. Another guy I know from work was loving trt. Making great gains in the gym. Losing lots of weight. Shook his severe depression. Then his doctor put him on arimidex. It ruined everything for him. The past 4 weeks he has been hating life. He text me today to let me know he is lowering his dose, splitting it into two doses a week and dropping the ai. Hopefully he gets back on track. As far as I’m concerned… ai is the biggest problem we have in trt
I get tachycardia from anxiety frequently, it isn’t fun, other causes are elevated heart rate that persists after really intense leg days or cardiovascular exercise, because I can get up to literally my max HR during leg days #catecholamines #legz
Try 1mg/DAY, I used that for like two years unrelated to TRT